Mathematical and stability analysis of fractional order model for spread of pests in tea plants. (English) Zbl 07465341


34C60 Qualitative investigation and simulation of ordinary differential equation models
34A08 Fractional ordinary differential equations
92D45 Pest management
34C05 Topological structure of integral curves, singular points, limit cycles of ordinary differential equations
34D20 Stability of solutions to ordinary differential equations
34D05 Asymptotic properties of solutions to ordinary differential equations
Full Text: DOI


[1] Han, B. and Chen, Z., Behavioral and electrophysiological responses of natural enemies to synonymous from tea shoots and kairomones from tea aphids, Toxoptera aurantii, J. Chem. Ecol.28 (2002) 2203-2219.
[2] El-shahed, M. and Elsony, I., A fractional-order model for the spread of pests in tea plants, Adv. Anal.1(2) (2016) 68-79.
[3] Debnath, L., Recent applications of fractional calculus to science and engineering, Int. J. Math. Math. Sci.54 (2003) 3413-3442. · Zbl 1036.26004
[4] Kilbas, A. A., Srivastava, H. M. and Trujillo, J. J., Theory and Applications of Fractional Differential Equations, Vol. 204 (Elsevier Science, Amsterdam, The Netherlands, 2006). · Zbl 1092.45003
[5] Podlubny, I., Fractional Differential Equations (Academic Press, New York, NY, USA, 1999). · Zbl 0924.34008
[6] S. Roy, G. Handique, N. Muraleedharan, K. Dashora, S. M. Roy, A. Mukhopadhyay and A. Babu, Use of plant extracts for tea pest management in India, Appl. Microbiol. Biotechnol. doi:10.1007/s00253-016-7522-8.
[7] Maiti, A., Pal, A. K. and Samanta, G. P., Usefulness of biocontrol of pests in tea: a mathematical model, Math. Model. Nat. Phenom.3 (2008) 96-113. · Zbl 1337.92184
[8] Leah, E., Mathematical Models in Biology, (Random House, New York, 2005). · Zbl 1100.92001
[9] Zibaei, S. and Namjoo, M., A non-standard finite difference scheme for solving a fractional-order model of HIV-1 Infection of CD \(4{}^+\) T-Cells, Int. J. Mob. Commun.6(2) (2015) 169-184. · Zbl 1367.92069
[10] Mickens, R. E., Advances in the Applications of Nonstandard Finite Difference Schemes (Wiley-Interscience, Singapore, 2005). · Zbl 1079.65005
[11] Mickens, R. E., Calculation of denominator functions for nonstandard finite difference schemes for differential equations satisfying a positivity condition, Numer. Methods D E23(3) (2007) 672-691. · Zbl 1114.65094
[12] Bushnaq, S., Ali, S., Shah, K. and Arif, M., Approximate solutions to nonlinear fractional order partial differential equations arising in ion-acoustic waves, AIMS Math.4(3) (2019) 721-739.
[13] Khan, H., Arif, M., Mohyud-Din, S. T. and Bushnaq, S., Numerical solutions to systems of fractional Voltera Integro differential equations, using Chebyshev wavelet method, J. Taibah Univ. Sci.12(5) (2018) 584-591.
[14] Ali, S., Bushnaq, S., Shah, K. and Arif, M., Numerical treatment of fractional order Cauchy reaction diffusion equations, Chaos, Soliton Fractals103 (2017) 578-587. · Zbl 1375.35592
[15] Bonyah, E., Atangana, A. and Elsadany, A. A., A fractional model for predator-prey with omnivore, Chaos29, 013136 (2019), https://doi.org/10.1063/1.5079512. · Zbl 1406.92652
[16] Ali, L., Islam, S., Gul, T., Khan, M. A. and Bonyah, E., Solutions of nonlinear real world problems by a new analytical technique, Heliyon4(11) (2018) e00913.
[17] Das, S. C. and Barua, K. C., Scope of bio-control of pests and diseases in tea plantations, in Proceedings of the Eighth International Conference, Tea Research Global Perspective, Calcutta, , 11-12 January 1990, pp. 119-125.
[18] Mochizuki, M., Effectiveness and pesticide susceptibility of the pyrethroid-resistant predatory mite Amblyseius womersleyi in the integrated pest management of tea pests, BioControl48(2) (2003) 207-221.
[19] Takafuji, A., Ozawa, A., Nernoto, H. and Gotoh, T., Spider mites of Japan: Their biology and control, Exp. Appl. Carol.24(5-6) (2000) 319-335.
[20] Takahashi, F., Inoue, M. and Takafuji, A., Management of the spider-mite population in a vinylhouse vinery by releasing Phytoseiulus persimilis Athias-Henriot onto the ground cover, Jpn. J. Appl. Entomol. Zool.42(2) (1998) 71-76.
[21] Wang, X., Yang, J. and Li, X., Dynamics of a Heroin Epidemic Model with very Population, Appl. Math.2 (2011) 732-738.
[22] Mickens, R. E., Numerical Integration of population models satisfying conservation laws: NSFD methods, J. Biol. Dyn.1(4) (2007) 427-436. · Zbl 1284.92116
[23] Shah, K., Khalil, H. and Khan, R. A., Investigation of positive solution to a coupled system of impulsive boundary value problems for nonlinear fractional order differential equations, Chaos, Soliton Fractals77 (2015) 240-246. · Zbl 1353.34028
[24] Zafar, Z. U. A., Rehan, K., Mushtaq, M. and Rafiq, M., Numerical modelling for nonlinear biochemical reaction networks, Iran. J. Math. Chem.8(4) (2017) 413-423. · Zbl 1406.92262
[25] Zafar, Z. U. A., Rehan, K. and Mushtaq, M., Fractional-order scheme for bovine babesiosis disease and tick population, Adv. Differ. Equ. (NY)86 (2017). · Zbl 1422.92177
[26] Zafar, Z. U. A., Mushtaq, M. and Rehan, K., A non-integer order dengue internal transmission model, Adv. Differ. Equ. (NY)23 (2018). · Zbl 1445.37073
[27] Matignon, D., Stability results for fractional differential equations with applications to control processing, Computational Engineering in Systems and Applications Multi-Conference, Lille, France, , Vol. 2 (1996), pp. 963-968.
[28] Choi, S. Kyu, Kang, B. and Koo, N., Stability for Caputo Fractional Differential Systems, (Hindawi Publishing Corporation, 2014), Article ID: 631419. · Zbl 1474.34382
[29] Ahmad, S. and Rao, M. R. M., Theory of Ordinary Differential Equations, with Applications in Biology and Engineering (East West Press, New Delhi, 1999).
[30] Keshtkar, F., Kheiri, H. and Erjaee, G. H., Fixed points classification of nonlinear fractional differential equations as a dynamical system, J. Fract. Calc. Appl.5(2) (2014) 59-70. · Zbl 07444541
[31] Zafar, Z. U. A., Ali, N., Shah, Z., Deebani, W., Roy, P. and Zaman, G., Hopf Bifurcation and Global Dynamics of Time Delayed Dengue Model, Comput. Methods Prog. Biol.195 (2020) 105530.
[32] Odibat, Z. and Moamni, S., An algorithm for the numerical solution of differential equations of fractional order, J. Appl. Math. Inform.26 (2008) 15-27.
[33] Odibat, Z. and Shawagfeh, N., Generalized Taylor’s formula, Appl. Math. Comput.186 (2007) 286-293. · Zbl 1122.26006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.